| Catalog Number |
07K72-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An in-house investigation confirmed that the drug mifepristone causes interference/cross-reactivity with the architect estradiol assay leading to falsely elevated estradiol results.A product correction letter was issued on 05feb2019 to all architect estradiol and alinity i estradiol customers who received one of the impacted lots.The product correction letter informs the customer that patients undergoing mifepristone therapy should not be tested with the architect estradiol or the alinity i estradiol assays for up to two weeks post their last dose.It also instructs the customer to review the letter with their medical director.The architect and alinity estradiol package inserts will be updated to include new information regarding interference/cross-reactivity between the architect and alinity estradiol assays and the drug mifepristone.
Event or Problem Description
The customer reported falsely elevated estradiol results on one (b)(6) female patient.The results provided were: architect =>1000pg/ml / retested = >1000pg/ml (reference ranges: female: follicular phase 21 - 251 ovulatory phase 38-649; luteal phase 21 - 312 post-menopausal = 28); sample sent and tested on roche = 118.5pg/ml.The physician stated that this is inconsistent with the clinical symptoms.The customer stated the patient had a recent history of using mifepristone.There was no reported impact to patient management.